Hey I was just wondering if any of you had stopped b/c and had weird periods.
Im really worried. I stopped b/c just after my last period. Hoowever that period was a week early... Prob. Coz I had changed pills. Since stopping me and my bf have not had sex and I have very rarely done foreplay on him for fear of ejaculation.
However im 3 days late. But some signs are there: im getting grumpy and !**@!, emotional, my boobs hurt and im bloated. I was wondering if the whole late period thing was due to stooping the pill. Ive been having really bad cramps too but we think they are due to my digestion... Im gonna wait a week and do a hpt. Very worried. X
You are probably fine. After stopping bc pills, it is not unusual to be late with your period. If you're not having sex or are using condoms, then you are probably fine. I stopped birth control pills june 1 and didn't get a period until july 8. There are some women who don't get their periods until a couple months or more after stopping bc pills.